# SDR ASAA2015070112315

- Difficulty date: July 1, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 10,176 hours, 3,237 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Condition: Stuck
- Location: Anti Ice
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE COWL ANTI-ICE VALVE STUCK CLOSED, ILLUMINATED BRIGHT BLUE WITH SWITCH SELECTED ON DURING DESCENT AND REMAINED BRIGHT BLUE.  ACFT GROUNDED.  OPS CK NR 2 ENGINE COWL A/I VALVE IAW AMM 30-21-00-710-801.  OPS CK GOOD, NO HISTORY 30 DAYS.
